# SDR ASOA00120

- Difficulty date: October 23, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2020500001
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4082 - IN FLIGHT FROM CSG-ATL, CREW REPORTED WHEN THE LANDING GEAR WAS LOWERED A MASTER CAUTION MESSAGE ON THE GREEN HYDRAULIC SYSTEM.  THE LANDING GEAR WAS SHOWING DOWN AND LOCKED WITH THE GREEN HYDRAULIC PRESSURE SHOWING ZERO.  CREW DECLARED AND EMERGENCY AND LANDED SAFELY.  MAINTENANCE REPLACED THE RIGID LINE TO GEAR UNLOCK ACTUATOR.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
